Acne during rifampicin therapy

Purohit, S.D.; Gupta, P.R.; Sharma, T.N.; Chawla, M.P. and Gupta, D.N. (1983) Acne during rifampicin therapy. Indian Journal of Tuberculosis, 30 (3). pp. 110-111.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
134 Kb

Abstract

231 patients of pulmonary tuberculosis were put on anti-tuberculous chemotherapy. 121 patients were on rifampicin containing regimen. Acne developed in 9, pruritis in 5 & erythematous drug rash in 3 patients while in 110 patients on non rifampicin containing regimen, erythematous drug rash developed in 2 and Stevens Johnson syndrome in one. Rifampicin was not withdrawn on account of acne.

EPrint Type:Article
Uncontrolled Keywords:Anti-tuberculosis Drug, Rifampicin, Pruritis, Achne, Erythematous Drug Rash, Stevens Johnson Syndrome, Pulmonary Tuberculosis
Subjects:Stomatognathic Diseases > Mouth Diseases > Stomatitis
Skin and Connective Tissue Diseases > Skin Diseases > Acneiform Eruptions > Acne Vulgaris
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Immunologic Diseases > Hypersensitivity > Drug Hypersensitivity
Investigative Techniques > Drug Administration Schedule
Skin and Connective Tissue Diseases > Skin Diseases > Skin Diseases, Vesiculobullous
Pathological Conditions, Signs and Symptoms > Signs and Symptoms > Skin Manifestations
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
Skin and Connective Tissue Diseases > Skin Diseases > Erythema
-Journal Repositories > Indian Journal of Tuberculosis
Skin and Connective Tissue Diseases > Skin Diseases > Pruritus
ID Code:2640
Deposited By:Mrs Naina Pandita
Deposited On:28 February 2008

Archive Staff Only: edit this record